# SDR 99ZZZM635

- Difficulty date: July 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N191AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1084
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1634896102
- Condition: Shorted
- Location: Right
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING CRUISE, FELT STRONG ELECTRICAL ODOR, AFTER APPROXIMATELY 1.5 HOURS CO-PILOTS WINDSHIELD BEGAN TO SMOKE.  WINDSHIELD SYSTEM TURNED OFF.  REPLACED RIGHT FORWARD WINDSHIELD, CHECKED FOR OPERATION AND FOUND OK FOR SERVICE.  (M)
